Contains 250 Aspirin packets with two coated tablets each. Pain reliever and fever reducer (NSAID). Used to treat mild to moderate pain, fever and inflammation. Common uses include headaches, toothaches, arthritis pain and muscular aches. Individually wrapped, tamper-proof packets. Active ingredient: Aspirin (250 mg).
Essential item for your food service establishment!
- Contains Aspirin (250 mg)
- Relief from pain, fever or inflammation
- 250 doses of Aspirin (2 tablets/each)